Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 284, NWS Springfield, MO

September 7, 20125 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 5:23 PM CDT for 5 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 5:23 PM CDT (22:23 UTC)
Expired
Sep 7, 2012, 6:15 PM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 5:30 PM CDTTSTM WND DMGHollister, MOPOWER LINES DOWN IN HOLLISTER AND BULL CREEK VILLAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS53 KSGF 072223
SVRSGF
MOC043-067-153-209-213-072315-
/O.NEW.KSGF.SV.W.0284.120907T2223Z-120907T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 615 PM CDT

* AT 521 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES NORTHWEST OF AVA TO 9 MILES SOUTHWEST
  OF KIMBERLING CITY...AND MOVING EAST AT 95 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
           POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
           OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  AVA...BAKERSFIELD...BRADLEYVILLE...BRANSON WEST...BRANSON...
  BRIXEY...BROWNBRANCH...BRUSHYKNOB...CHADWICK...DOGWOOD...DORA...
  DRURY...EDGEWATER BEACH...ELKHEAD...FORSYTH...GAINESVILLE...
  GARRISON...GENTRYVILLE...GOODHOPE...HARDENVILLE...HOLLISTER...
  INDIAN POINT...ISABELLA...KELTNER...KIMBERLING CITY...KIRBYVILLE...
  KISSEE MILLS...LAMPE...LONG RUN...MERRIAM WOODS...NOBLE...OZARK
  BEACH...PONTIAC...POWERSITE...PROTEM...RIDGEDALE...ROCKAWAY
  BEACH...ROCKBRIDGE...ROME...RUETER...SILVER DOLLAR CITY...
  SQUIRES...SUNDOWN...SYCAMORE...TABLE ROCK...TANEYVILLE...
  TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...WALNUT
  SHADE...WASOLA...WILLHOIT AND ZANONI.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9358 3654 9358 3656 9356 3707 9286
      3705 9211 3650 9212
TIME...MOT...LOC 2223Z 284DEG 81KT 3701 9270 3652 9344

HAIL...<.75IN
WIND...70 MPH

$$
RUNNELS
4 follow-up statements
162 
WWUS53 KSGF 072228
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT FRI SEP 7 2012

MOC043-067-153-209-213-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-
528 PM CDT FRI SEP 7 2012

...CORRECTED STORM MOVEMENT.  THE STORMS ACROSS THE WARNED AREA ARE 
MOVING EAST AT 50 TO 60 MPH...

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY...
SOUTHERN STONE...OZARK...DOUGLAS AND SOUTHEASTERN CHRISTIAN COUNTIES
UNTIL 615 PM CDT...

AT 526 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF AVA TO 7 MILES SOUTH OF
KIMBERLING CITY...AND MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...TREE BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN.
         POSSIBLE MINOR DAMAGE TO SHINGLE ROOFS AND METAL
         OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
AVA...BAKERSFIELD...BRADLEYVILLE...BRANSON WEST...BRANSON...BRIXEY...
BROWNBRANCH...BRUSHYKNOB...DOGWOOD...DORA...DRURY...EDGEWATER
BEACH...ELKHEAD...FORSYTH...GAINESVILLE...GARRISON...GENTRYVILLE...
GOODHOPE...HARDENVILLE...HOLLISTER...INDIAN POINT...ISABELLA...
KELTNER...KIMBERLING CITY...KIRBYVILLE...KISSEE MILLS...LAMPE...LONG
RUN...MERRIAM WOODS...NOBLE...OZARK BEACH...PONTIAC...POWERSITE...
PROTEM...RIDGEDALE...ROCKAWAY BEACH...ROCKBRIDGE...ROME...RUETER...
SILVER DOLLAR CITY...SQUIRES...SUNDOWN...SYCAMORE...TABLE ROCK...
TANEYVILLE...TECUMSEH...THEODOSIA...THORNFIELD...UDALL...VANZANT...
WALNUT SHADE...WASOLA...WILLHOIT AND ZANONI.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3650 9358 3654 9358 3656 9356 3707 9286
      3705 9211 3650 9212
TIME...MOT...LOC 2227Z 284DEG 50KT 3701 9270 3653 9344

HAIL...<.75IN
WIND...70 MPH

$$
RUNNELS
233 
WWUS53 KSGF 072307
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT FRI SEP 7 2012

MOC043-209-213-072316-
/O.CAN.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
CHRISTIAN MO-STONE MO-TANEY MO-
607 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR TANEY...SOUTHERN STONE AND
SOUTHEASTERN CHRISTIAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA INTO CENTRAL PORTIONS OF DOUGLAS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
      3650 9212
TIME...MOT...LOC 2306Z 286DEG 61KT 3697 9218 3670 9227
          3646 9260

$$

MOC067-153-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
607 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
EASTERN DOUGLAS COUNTIES UNTIL 615 PM CDT...

AT 604 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM 10 MILES EAST OF AVA TO 10 MILES EAST OF 
GAINESVILLE...AND MOVING EAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
GENTRYVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...VANZANT...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
      3650 9212
TIME...MOT...LOC 2306Z 286DEG 61KT 3697 9218 3670 9227
          3646 9260

HAIL...<.75IN
WIND...60 MPH

$$

RUNNELS
366 
WWUS53 KSGF 072308
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT FRI SEP 7 2012

MOC067-153-072315-
/O.CON.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
608 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
EASTERN DOUGLAS COUNTIES UNTIL 615 PM CDT...

AT 604 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM 10 MILES EAST OF AVA TO 10 MILES EAST OF 
GAINESVILLE...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...BRUSHYKNOB...DORA...DRURY...GAINESVILLE...
GENTRYVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...VANZANT...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
      3650 9212
TIME...MOT...LOC 2308Z 285DEG 52KT 3693 9230 3670 9230
          3646 9263

HAIL...<.75IN
WIND...60 MPH

$$
465 
WWUS53 KSGF 072317
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI SEP 7 2012

MOC067-153-072328-
/O.EXP.KSGF.SV.W.0284.000000T0000Z-120907T2315Z/
DOUGLAS MO-OZARK MO-
617 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND EASTERN DOUGLAS
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3651 9277 3653 9277 3705 9246 3705 9211
      3650 9212
TIME...MOT...LOC 2308Z 285DEG 52KT 3692 9230 3669 9230
          3646 9263

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:44 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 7, 3:44 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT FRI SEP 7 2012

...MESO-SCALE FORECAST DISCUSSION...

.UPDATE...
/ISSUED 330 PM CDT FRI SEP 7 2012/

A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS AFTERNOON AHEAD
OF A POSITIVE TILT UPPER TROUGH DROPPING SOUTH INTO THE CENTRAL
U.S. AND ASSOCIATED COLD FRONT THAT STRETCHED FROM NORTHEASTERN
MISSOURI TO SOUTHEASTERN KANSAS. THIS FRONT WILL PUSH STEADILY
SOUTHEAST AND REACH THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON.
ALSO MONITORING A MINOR SHORTWAVE TRACKING ACROSS SOUTHERN
MISSOURI AHEAD OF THE FRONT.

THUNDERSTORMS HAD RAPIDLY DEVELOPED AND INTENSIFIED ALONG THE APPROACHING
COLD FRONT FROM WEST CENTRAL MISSOURI INTO SOUTHEASTERN KANSAS.
THESE STORMS WILL CONTINUE TO CONGEAL AND MOVE FAIRLY RAPIDLY TO
THE EAST. THESE STORMS WILL BECOME INCREASINGLY SURFACE BASED AND
TAP INTO MODERATE INSTABILITY OF NEAR 2500 J/KG OF CAPE. NEARLY
UNIDIRECTIONAL DEEP LAYER WIND FIELD AND INCREASING DEEP LAYER
SHEAR WILL SUPPORT THE POTENTIAL OF DAMAGING WINDS. REPORTS FROM
SOUTHEASTERN KANSAS INDICATE GUSTS UP TO 68 KTS AT COFFEYVILLE. IN
ADDITION HEIGHT FALLS AND STEEPENING LAPSE RATES WILL SUPPORT THE
POTENTIAL OF LARGE HAIL. HAIL UP TO THE SIZE OF TENNIS BALLS HAVE
BEEN REPORTED IN SOUTHEASTERN KANSAS.

ADDITIONAL SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
SOUTH CENTRAL MISSOURI AHEAD OF A MINOR SHORTWAVE.

RAIN AND LIGHTNING WILL PERSIST INTO THE EVENING HOURS BEHIND THE
LEADING LINE OF STORMS.

THOSE WITH OUTDOOR ACTIVITIES PLANNED THIS AFTERNOON AND EVENING
SHOULD CLOSELY MONITOR THE WEATHER.

FOSTER

&&

.DISCUSSION...

MUCH COOLER AND DRIER WEATHER WILL ARRIVE BEHIND THE FRONT LATER
TONIGHT AND INTO THE WEEKEND. NORTH WINDS WILL BE GUSTY BEHIND THE
FRONT THIS EVENING INTO SATURDAY. HIGHS SATURDAY WILL REMAIN IN
THE 70S WITH LOWS THE NEXT FEW NIGHTS IN THE LOWER TO MIDDLE 50S.

WARMING TEMPERATURES WILL RETURN NEXT WITH DRY WEATHER CONTINUING
THROUGH MID WEEK.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...CONDITIONS THIS AFTERNOON SHOULD BE VFR IN
ADVANCE OF AN APPROACHING COLD FRONT. CURRENT INDICATIONS ARE THAT
THE FRONT WILL BEGIN TO PUSH THROUGH THE REGION AFTER 20-21Z AND
IMPACT AREA TERMINALS THROUGH 02-03Z. DURING THIS PERIOD...MVFR TO
OCCASIONAL IFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE IF
STORMS MOVE OVER THE AERODROMES. OTHERWISE...EXPECT MVFR
CONDITIONS. LOW LEVEL WIND SHEAR WILL ALSO BE A CONCERN FROM
06-07Z THROUGH SUNRISE IN THE WAKE OF THE COLD FRONT AS COOLER AIR
FILTERS INTO THE AREA. GENERALLY VFR CONDITIONS ARE THEN EXPECTED
AFTER SUNRISE SATURDAY.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 7, 4:19 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT FRI SEP 7 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
419 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
  PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY
  EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF
  PRODUCING DAMAGING WINDS TO 80 MPH...LARGE HAIL UP TO THE SIZE
  OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO
  GROUND LIGHTNING.

  THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE
  OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR
  VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM.

  THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM
  AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE
  MISSOURI OZARKS.

  GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD
  FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING
  CONTINUING THROUGH MIDNIGHT.

  HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH
  CENTRAL MISSOURI AHEAD OF THE STORMS.

  GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE
  LATER THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE LIKELY THROUGH EARLY THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 7, 5:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
09/07/2012  M70 MPH          GREENE             MO   TRAINED SPOTTER

            MEASURED AT BATTLEFIELD AND GOLDEN ST.

&&

JCOLUCCI
Local storm report, Sep 7, 5:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     3 N SPRINGFIELD         37.24N 93.29W
09/07/2012                   GREENE             MO   TRAINED SPOTTER

            LARGE TREE REPORTED DOWN ON HIGHWAY H.

&&

JCOLUCCI
Local storm report, Sep 7, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     FAIR GROVE              37.38N 93.15W
09/07/2012                   GREENE             MO   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN.

&&

JCOLUCCI
Local storm report, Sep 7, 5:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     BOLIVAR                 37.61N 93.41W
09/07/2012  E65 MPH          POLK               MO   TRAINED SPOTTER

            TREES REPORTED DOWN, POWER OUT.

&&

JCOLUCCI
Local storm report, Sep 7, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
09/07/2012                   NEWTON             MO   PUBLIC

            TOP HALF OF EIGHTEEN INCH DIAMETER TREE BROKEN.

&&

JCOLUCCI
Local storm report, Sep 7, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     MORRISVILLE             37.48N 93.43W
09/07/2012                   POLK               MO   CO-OP OBSERVER

            TREES AND POWER LINES REPORTED DOWN IN TOWN. MINOR
            BUILDING DAMAGE.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM CDTSpecial Weather StatementSGFStone24 min
Sep 6, 8:45 PM CDTSevere Thunderstorm WarningSGFStone, Taney27 min
Sep 6, 10:15 PM CDTSpecial Weather StatementSGFMiller30 min
Sep 6, 10:19 PM CDTSevere Thunderstorm WarningSGFCamden, Miller28 min
Sep 7, 2:45 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Sep 7, 2:58 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon47 min
Sep 7, 3:23 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon52 min
Sep 7, 3:28 PM CDTSpecial Weather StatementSGFHowell32 min
Sep 7, 3:31 PM CDTSpecial Weather StatementSGFHowell29 min
Sep 7, 3:36 PM CDTSevere Thunderstorm WarningSGFOregon39 min
Sep 7, 3:39 PM CDTSevere Thunderstorm WarningSGFJasper66 min
Sep 7, 4:03 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton57 min
Sep 7, 4:05 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more55 min
Sep 7, 4:19 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas41 min
Sep 7, 4:20 PM CDTSevere Thunderstorm WarningSGFCedar, Christian, Dade, Greene, Hickory, Jasper and 3 more55 min
Sep 7, 4:25 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Webster, Wright50 min
Sep 7, 4:37 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon18 min
Sep 7, 4:41 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone49 min
Sep 7, 4:50 PM CDTSevere Thunderstorm WarningSGFWebster44 min
Sep 7, 4:58 PM CDTSevere Thunderstorm WarningSGFLawrence16 min
Sep 7, 5:00 PM CDTTornado WarningSGFDallas, Laclede18 min
Sep 7, 5:10 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright50 min
Sep 7, 5:41 PM CDTSevere Thunderstorm WarningSGFTexas49 min
Sep 7, 5:52 PM CDTTornado WarningSGFTexas22 min
Sep 7, 6:03 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski30 min
Sep 7, 6:29 PM CDTSpecial Weather StatementSGFDent31 min
Sep 7, 6:46 PM CDTSpecial Weather StatementSGFOregon29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.